Inequivalent frame-spun knots with the same complement.

Alexander I. Suciu

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 1, page 47-63
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Suciu, Alexander I.. "Inequivalent frame-spun knots with the same complement.." Commentarii mathematici Helvetici 67.1 (1992): 47-63. <>.

author = {Suciu, Alexander I.},
journal = {Commentarii mathematici Helvetici},
keywords = {determined by complement; -knot; frame-spinning},
number = {1},
pages = {47-63},
title = {Inequivalent frame-spun knots with the same complement.},
url = {},
volume = {67},
year = {1992},

AU - Suciu, Alexander I.
TI - Inequivalent frame-spun knots with the same complement.
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 1
SP - 47
EP - 63
KW - determined by complement; -knot; frame-spinning
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.